MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM
Catalog Number 1365.50.815
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025 due to dislocation.The following component previously implanted, was removed and replaced by a smr reverse liner retentive +6mm (part code 1365.50.821): smr reverse liner +3mm d.40mm (part code 1365.50.815, lot number 24at0us, sterilization (b)(4).The patient underwent an initial trauma surgery (proximal humerus fracture) on (b)(6) 2025.The other devices implanted on this occasion were left in situ during the revision: smr cementless finned stem (part code 1304.15.170, lot number 2427770, sterilization (b)(4).Smr reverse finned humer.Body (part code 1352.15.050, lot number 2310073, sterilization (b)(4).Smr small/std connector +2 (part code 1374.15.322, lot number 2427413, sterilization (b)(4).Smr eccent.Glenosphere dia.40mm (part code 1376.09.041, lot number 2433701, sterilization (b)(4).After the revision surgery hereby reported, the patient underwent another revision performed on (b)(6) 2025 (reported by complaint (b)(4), and mfr.3008021110-2025-00070).The patient is a male, date of birth (b)(6) 1936.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing chart of the smr reverse liner removed in the revision hereby reported, no pre-existing anomaly was found in the 58 items belonging to the lot number 24at0us, and this is the first and only complaint registered on this lot number.Neither removed components nor additional information were shared with the manufacturer on this case, for further investigation.However, according to the information provided by the complaint source, the initial surgery was for trauma fracture.Thus, considering that: no pre-existing anomaly was found out by checking the manufacturing charts of the components involved in the event.The patient underwent the initial surgery on (b)(6) 2025, for trauma fracture, and it is suspected that this contributed to the subsequent revisions.We have no evidence to consider the event as product related.Pms data according to the available pms data, the revision rate of smr reverse liners belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to dislocation is around than 0.08%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
vilanova
san daniele del friuli, 33038
MDR Report Key22292117
Report Number3008021110-2025-00079
Device Sequence Number18365972
Product Code PHX
UDI-Device Identifier08033390102933
UDI-Public08033390102933
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1365.50.815
Device Lot Number24AT0US
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/19/2025
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown